# SDR SWI2025F01793

- Difficulty date: August 27, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TO FUSELAGE ATTACH AFT DRAG ANGLE POSSIBLY CRACKED.  REMOVED CRACKED LT VERTICAL STAB TO FUSELAGE ATTACH AFT DRAG ANGLE IAW SRM 51-42-10-001-001-A01,  SRM 51-42-21-001-001-A01, AND  SRM 51-42-22-001-001-A01, AND INSTALLED -5 DOUBLER ANGLE AND -7 ANGLE FILLER AT LT VERTICAL STABILIZER TO FUSELAGE IAW SRM 55-31-00-201-001-A01, AND DWG BA670-35002 REV -D , COMPLIED WITH 51-900-1002-SKY.
